# SDR N6WA2023030603

- Difficulty date: February 24, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N524GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 41,641 hours, 32,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50115001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXIT SIGN AFT RED LIGHT IS INOP. R&R MAIN CABIN EXIT SIGN AFT RED LIGHT OVERWING EMERGANCY EXIT SIGN IAW CRJ AMM 33-51-07 OPS CHECK GOOD.
